# SDR AG2R6381303

- Difficulty date: September 24, 2009
- Submitted: October 2, 2009
- Operation: General aviation
- Aircraft: N8550
- Engine: Cont IO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST SEAT AND EXHAUST PORT WALL CRACK TOO SEVERE FOR REPAIR.
